# SDR QXEA0002007

- Difficulty date: June 30, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- REAR PRESSURE BULKHEAD FORWARD SIDE HORIZONTAL BEAM 2 LOWER BATH TUB FITTING CRACKED AT BL 425R.  REPAIRED IAW FOKKER SRM 51-31-01, SRM 51-30-02, AND HORIZON AIR EA 4-53-1241.
